# SDR AALA202010269022

- Difficulty date: October 13, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N810NN
- Make and model: Boeing 737823
- Aircraft serial: 33207
- Aircraft time: 33,936 hours, 13,700 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Expansion Joint
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CRACK IN EXPANSION JOINT AT STA 540 AND LBL 1.  REPLACED EXPANSION JOINT WITH NEW, IAW DRAWING 143A0060 AND AARD 51-00-05-1.
